# SDR SWAA2021081503573

- Difficulty date: July 21, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY CARGO TRACK AT B.S. 935; L.B.L. 3; W.L. 154. / DAMAGE ON AFT CARGO BAY CARGO TRACK AT BS 935; LBL 3; WL 154 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARA 9 REMOVED DAMAGED TRACK IAW SRM 51-40-02-0G-0. INSTALLED A NEW TRACK IAW SRM 51-40-05; SRM 51-40-02 AND DWG 147A7500
